Translator Disclaimer
April, 1995 Dual Likelihood
Per Aslak Mykland
Ann. Statist. 23(2): 396-421 (April, 1995). DOI: 10.1214/aos/1176324527

Abstract

This paper introduces the concept of dual likelihood as a method of improving accuracy in inference situations depending on martingale estimating equations. Asymptotic results are given for the dual likelihood ratio statistic, and the structure of the family of alternatives is explored. Applications to survival analysis and also to time series, likelihood inference and independent observations are given. Connections to nonparametric likelihood (including empirical likelihood) are established.

Citation

Download Citation

Per Aslak Mykland. "Dual Likelihood." Ann. Statist. 23 (2) 396 - 421, April, 1995. https://doi.org/10.1214/aos/1176324527

Information

Published: April, 1995
First available in Project Euclid: 11 April 2007

zbMATH: 0877.62004
MathSciNet: MR1332573
Digital Object Identifier: 10.1214/aos/1176324527

Subjects:
Primary: 62E20
Secondary: 60G42, 60G44, 62J99, 62M09, 62M10, 62M99, 62P10

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.23 • No. 2 • April, 1995
Back to Top